# SDR GTIA9900907

- Difficulty date: January 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N13512
- Make and model: Doug DC-9-32
- Aircraft serial: 48111
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor
- Condition: Corroded
- Location: Bs 160-200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MHV - FLOORBOARDS FS 160-200 BL 0 TO LBL 42 CORRODED AND SUPTS CRACKED.  FABRICATED A NEW SKIN IAW DC9 SRM 53-21-0, 4B INST HAT SUPPORTS IAW DC9 SRM 53-21-0.  ALODINE AND PAINT IAW DC9 SRM.  INSTALLED RIVETS IAW SRM DC9.  (M)
